# SDR R61A201804020427

- Difficulty date: March 26, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N134HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000220
- Aircraft time: 25,825 hours, 20,263 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frame 89
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED BY LAVATORY WASTE RECEPTACLE PANEL NEAR FRAME 89, STRINGER 29R.  REPAIRED IAW ETD2018-170-029774.
